# SDR FDEA202510222064

- Difficulty date: October 22, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N260FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 67533
- Aircraft time: 2,389 hours, 1,172 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856117
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMP. APROX. STA 285 TO 412 & LBL 33 TO LBL 11, ABOVE FLOORBOARD   PANEL 221DFF HAS INDENTATION (MARKED) FABRICATED NEW FLOOR PANEL 221DFF, MPN: 141T5856-117, LBL 11- LBL 33, STA 282-412 IN REF.   TO BOEING DWG 141T5856-117. SEE JPF FOR ALL THE WORK PERFORMED. THIS IS A MAJOR   REPAIR. INSTALLATION OF THIS PANEL WILL BE ACCOMPLISHED ON WO# 91178 NR# 194.
